# SDR 2008UALA03279

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 57,874 hours, 32,313 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WING OVERHEAT LOOP M1204 BAD.  SUSPECT IMPROPERLY INSTALLED.  REPLACED RT OVERHEAT LOOP ENGINE PYLON IAW MM26-18-11. OP CHECKED GOOD.  AC OK FOR SERVICE.
